Hello everyone, I need some help or support whatever for I can get at this point. I have been taking about 1mg of suboxone for 3 years and I started a five day taper and now on my third day without nothing. I have four children and there lives are the most imortant to me, I have a very busy household as I go to college for nursing and taking care of my house and children. WHEN WILL THIS GO AWAY? How long untill this restlessness goes away? How long do the symptoms last. I don't want to give in , this means more to me than anything to get off of this crap. I have the sweats the chills I set up some counciling today, I have heard that crying helps, exercise, I need some pointers. I have ptsd, ankyclosing spondylitis, Crones and RA, one more HLA-B27 which is an auto immune disorder. I survived ovarian cancer went through radiation treatments, I have to be able to get off of this right? Please someone give me some pointers. I can not sleep , I already have anxiety problems and man this is anxiety hell. Please anyone with some healpful hints, how to comfort myself, something? Thank You
A 5 day taper is not near slow enough to get off the Suboxone without having withdrawals. It is a long acting medication and the withdrawals will set in between day 3 and 5 after your last dose if you don't tpaer down low enough and slow enough. I recommend you resume your taper at 1/2 a mg for a couple of weeks, then 1/2 mg every other day for a couple of weeks, then every third day for several weeks before stopping. Going any faster and you are going to feel the symptoms you describe.
If you want to read a taper plan from a member who has gotten off Suboxone without withdrawals, go to pattishan61's profile. She describes her successful taper without withdrawals.
i have been taking 12 mg buprenorphine,which is generic for suboxone, for about 10 months. this advice may go against you or you drs. wishes,but when i stop taking the bupes before ,i noticed that around day 5 after having nothing was the worst, so, if you can get your hands on some vallium or some kind of benzos ONLY for a short period of time ,because you dont want to replace one addiction with another,right? i noticed that when i took 1 mg of xanax ,when coming off of suboxone ,it would help tremendously,but remember,xanax is addictive , too. so, as i was saying ,they help, BUT BE CAREFULL. maybe talk to you dr. about how miserable u are,he-she might be able to help. you said u were only taking 1 mg.? wow this is gonna suck for me when i have to stop. im sure my dr. will taper me down slowly,but obviously,because of what youre saying, this is gonna suck. just hang in there,and remember how miserable u were before you got help with suboxone.
I agree with Laurie, 5 days is way too fast especially since you have kids you have to take care of. I see you have several painful conditions, may I be curious enough to ask why you had to come off of it. Anyway, the exercise will help, a low dose antidepressant helps, rx clonidine and methacarbomal both help with anxiety, muscle spasms, tummy cramps, restlessness and insomnia. The good thing is you were not on a high dose, but that taper is quite fast.
i took about 1mg of subs for a year 1/2 and stopped completely back in april with a couple of days taper it is now Nov and my body is burnning my legs arms and head zaps i am also look for help i work so after 6wks of complete withdrawal i had to take a couple a vicodine a day to handle my job i dont know if i proloned my withdrawal but there is nothing i can do my Dr even gave me vics and said i still cant be in whitdrawal need help also
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 1 answer
Posted 12 Feb 2010 • 2 answers
Posted 28 Jan 2011 • 4 answers
Posted 28 Jul 2011 • 3 answers
Posted 22 Oct 2011 • 5 answers